# SDR 95ZZZX1928

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64PB
- Make and model: Cessna 402C
- Aircraft serial: 402CO528
- Engine: Cont TSIO520VB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 538304
- Condition: Bent
- Location: Nr 1 Position
- Stage of operation: CR
- Nature of condition: E, R, K
- Precautionary procedure: A

## Discrepancy

ON 4-1-95, A ZERO TIME OVERHAULED ENGINE WAS INSTALLED ON NR 1 POSITION.  THE AIRCRAFT WAS TEST FLOWN FOR ENGINE INSTALLATION AND OPS CHECKED OKAY.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  ON THE FIRST REVENUE FLIGHT TO TREASURE CAY, NR 1 ENGINE BEGAN RUNNING ROUGH AND LOSING OIL PRESSURE.  THE AIRCRAFT DIVERTED TO FREEPORT AND LANDED.  UPON INSPECTION OF THE ENGINE, NR 2 CYLINDER EXHAUST PUSHROD WAS FOUND BENT AND THE PUSHROD HOUSING WAS BROKEN CAUSING THE LOSS OF OIL.
